Regularity of the four dimensional Sklyanin algebra
Compositio Mathematica, Volume 83 (1992) no. 3, p. 259-289
@article{CM_1992__83_3_259_0,
     author = {Smith, S. P. and Stafford, J. Toby},
     title = {Regularity of the four dimensional Sklyanin algebra},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {3},
     year = {1992},
     pages = {259-289},
     zbl = {0758.16001},
     mrnumber = {1175941},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__83_3_259_0}
}
Smith, S. P.; Stafford, J. T. Regularity of the four dimensional Sklyanin algebra. Compositio Mathematica, Volume 83 (1992) no. 3, pp. 259-289. http://www.numdam.org/item/CM_1992__83_3_259_0/

[An] D.J. Anick, On the homology of associative algebras, Trans. Amer. Math. Soc., 296 (1986), 641-659. | MR 846601 | Zbl 0598.16028

[AS] M. Artin and W. Schelter, Graded algebras of global dimension 3, Adv. Math., 66 (1987), 171-216. | MR 917738 | Zbl 0633.16001

[ATV1] M. Artin, J. Tate and M. Van Den Bergh, Some algebras associated to automorphisms of elliptic curves, The Grothendieck Festschrift, P. Cartier et al. Editors, Birkhauser (1990). | MR 1086882 | Zbl 0744.14024

[ATV2] M. Artin, J. Tate and M. Van Den Bergh. Modules over regular algebras of dimension 3, Invent Math. (to appear). | MR 1128218 | Zbl 0763.14001

[AV] M. Artin and M. Van Den Bergh, Twisted homogeneous coordinate rings, J. Algebra, 133 (1990), 249-271. | MR 1067406 | Zbl 0717.14001

[Be] G.M. Bergman, The diamond lemma for ring theory, Adv. Math., 29 (1978), 178-218. | MR 506890 | Zbl 0377.16013

[Ch] I.V. Cherednik, On R-matrix quantization of formal loop groups (in Russian), in Group-theoretic methods in Physics. Proc. Yurmal Conference, Moscow: Nauka, 1985. | MR 919789 | Zbl 0674.17002

[Co] P.M. Cohn, Algebra, Vol. 2, Wiley, London, 1977. | MR 530404 | Zbl 0341.00002

[Ha] R. Hartshorne, Algebraic Geometry, Springer-Verlag (1977). | MR 463157 | Zbl 0367.14001

[Hu] D. Husemöller, Elliptic Curves, Springer-Verlag (1987). | MR 868861 | Zbl 0605.14032

[Ji] M. Jimbo, A q-difference analogue of U(g) and the Yang-Baxter equation, Lett. Math. Phys., 10 (1985), 63-69. | MR 797001 | Zbl 0587.17004

[KL] G. Krause and T.H. Lenagan, Growth of Algebras and Gelfand-Kirillov Dimension, Pitman, London, (1985). | MR 781129 | Zbl 0564.16001

[Ma1] Yu. I. Manin, Some remarks on Koszul algebras and Quantum groups, Ann. Inst. Fourier, 37 (1987) 191-205. | Numdam | MR 927397 | Zbl 0625.58040

[Ma2] Yu. I. Manin, Quantum groups and Non-commutative geometry, Les Publ. du Centre de Recherches Math., Université de Montreal, 1988. | MR 1016381 | Zbl 0724.17006

[MR] J C. McConnell and J.C. Robson, Non-commutative Noetherian Rings, Wiley-Interscience, Chichester, 1987. | MR 934572 | Zbl 0644.16008

[Mu1] D. Mumford, Abelian Varieties, Oxford Univ. Press, 1975.

[Mu2] D. Mumford, Varieties defined by quadratic relations, in Questions on Algebraic Varieties, Ed. E. Marchionne, C.I.M.E., III Ciclo, Varenna 1969, Roma 1970. | MR 282975 | Zbl 0198.25801

[OF1] A.V. Odesskii and B.L. Feigin, Sklyanin algebras associated with an elliptic curve (in Russian), Preprint (1989). | MR 1026987

[OF2] A.V. Odesskii and B.L. Feigin, Elliptic Sklyanin algebras (in Russian), Funk. Anal. Prilozh., 23(3) (1989), 45-54. | MR 1026987 | Zbl 0687.17001

[Pr] S.B. Priddy, Koszul resolutions, Trans. Amer. Math. Soc., 152 (1970), 39-60. | MR 265437 | Zbl 0261.18016

[Ro] J.J. Rotman, An Introduction to Homological Algebra, Academic Press, 1979. | MR 538169 | Zbl 0441.18018

[Sk1] E.K. Sklyanin, Some algebraic structures connected to the Yang-Baxter equation, Func. Anal. Appl., 16 (1982), 27-34. | MR 684124 | Zbl 0513.58028

[Sk2] E.K. Sklyanin, Some algebraic structures connected to the Yang-Baxter equation. Representations of Quantum algebras, Func. Anal. Appl., 17 (1983), 273-284. | MR 725414 | Zbl 0536.58007

[We] H.M. Weber, Lehrbuch der Algebra, Vol. 3, Chelsea Publ. Co., New York (1961).